# SDR UIEA2018071001414

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,790 hours, 15,600 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 3500833
- Part serial: A1295
- Condition: Defective
- Location: Overheat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DUCT LEAK LOOP INOP. REPLACED WW O/H CARD PER AMM 26-10-01 CHKS GOOD NO FAULTS.
